Discussions By Condition: I cannot get a diagnosis.

worsening rash

Posted In: I cannot get a diagnosis. 2 Replies
  • Posted By: BesideMyself
  • November 3, 2007
  • 02:45 AM

This summer I got a rash on my buttocks and my doctor told me to put diaper cream on it. It didn't help, but the rash eventually went away on its own. During that time I also got diagnosed with resistant staph in a leg ulcer and was treated with antibiotics successfully. Now the rash is back and getting worse and painful. It started as a white dry scaly area which got larger. Diaper cream irritated it so I stopped using it (it was a zinc oxide). Now the rash is flaking, and getting red. I also have a history of yeast infections. It is not a spotty type of rash. It is more crusty. I am diabetic, brittle, also have a current slowly healing leg ulcer and have occasionally had isolated red sores on bottom and back which responded to Bactriban. Any ideas? Last time my GP and specialist told me to use diaper cream and it did nothing but sting. This rash is worse and I am concerned because of poor immunity and poor healing. I have a steroid cream for skin redness. Would it be ok to try that while I wait to see the doctor or would that make it worse? I am worried this rash may be about to open up a large weepy area as the skin sloughs. Also should mention I am homebound and sedentary.

Reply Flag this Discussion

2 Replies:

  • Oh dear! Sorry about that. I would want doctor to check for the mrsa virus. I would not mess with it. What about an oatmeal bath soak to help with the rashy stuff. Maybe a good quality Colloidal Silver. Have you changed your soap and detergent? Use gentle organic for both. Here's a list of homeopathics that may help: http://www.peacehealth.org/kbase/cam/hn-2253004.htm You should have it scraped and checked for a fungus, too. See if you can find some cornstarch at home and see if that helps.
    Monsterlove 2,921 Replies
    • November 3, 2007
    • 04:04 AM
    • 0
    Flag this Response
  • NEVER PUT CORTISONE ON AN OPEN SORE. Why not try an anti-yeast diet and absolutely no fruit juice until you find out how to do the diet. Also, wear only cotton or nothing at all. This quote is from Dr. Fungus ! (love the name)Systemic therapy with azoles is not usually needed. However, selected patients with extremely widespread disease and/or difficult-to-control predisposing factors (e.g., poorly controlled diabetes) may benefit from short courses of treatment with fluconazole, ketoconazole, or itraconazole.
    rad-skw 1,605 Replies
    • November 3, 2007
    • 10:32 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?